Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    For Expert Responses to your Vision issues, we invite you to post on our WebMD Eye Health Community
    Distortions in vision
    avatar
    Mona1946 posted:
    I will sense something in my vision in my right eye. It begins as a blurry spot and becomes a prism that expands until it goes away. I had this today and when it went away, I was extremely dizzy for about 3 or 4 minutes. My blood pressure was 132/80 and my blood sugar was 112. I had no headache or sick stomach. Has anyone hearrd of this? I am going to the doctor on Tuesday, but I am curious. I have not experienced this for over a year. It occured once yesterday and twice today.
    Reply
     
    avatar
    kmacd0030 responded:
    have had that happen lately..what did the doctor say?
     
    avatar
    tommyknots responded:
    if it looks like the vision problems in the picture here http://www.infobarrel.com/Seeing_Black_Spots then the answer might be in that article. I hope you are feeling better.


    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.